Article Comments

Contributions from readers on our articles are very welcome. This form will let us retrieve the current data in the database and allows us to consider your comments.

Existence and non-existence of positive solutions for integral boundary value problems of high-order fractional differential equations with generalised p-Laplacian operator
Bingxian Li; Shurong Sun; Guanwei Chen
International Journal of Dynamical Systems and Differential Equations (IJDSDE), 2017 Vol.7 No.1, pp.18 - 35
18 - 6 =

Thank you for your feedback.